# SDR ASAA2013052494902

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,454 hours, 5,769 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER INITIAL ACFT POWERUP, FMC SCREENS DISPLAYED OP PROGRAM CROSSLOAD PAGE.  ACFT GROUNDED.  VERIFIED DEFECT.  CROSSLOADED OPS, OPC, MEDB, ADDB, LDDB & NAV DATA BASE FROM RT FMC TO LT.  GROUND VERIFICATION TEST PASSED REF MM 34-61-00.
